# SDR SIMA201810086002

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 31,935 hours, 27,071 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2616
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRE DETECTION TEST THE BAGG EXT LIGHT DOES NOT COME ON UNTIL AFTER RELEASING THE TEST BUTTON. -C/A-R&R CARGO SMOKE DETECTOR NR 2 IAW AMM 26-15-01. OPC GOOD AT THIS TIME.
